Loading ...
Sorry, an error occurred while loading the content.

5454Re: [GIWorld-Hepatitis] Question re Stroke & Rebetron

Expand Messages
  • AVansi7465@aol.com
    Mar 1 10:46 AM
    • 0 Attachment
      In a message dated 3/1/01 1:09:17 PM !!!First Boot!!!, tatezi@... writes:


      > I didn't know that the ribavirin was what caused the anemia. I'm glad to
      > know that. Is it also the ribavirin that causes the thyroid issue, the
      > crankiness and the memory loss?
      >

      Hi! You, obviously, haven't heard of what we call "Interferon Fog". Yes, it
      does cause memory loss, crackiness and I am, for the first time in my life,
      hypothyrodic. I spent the first 35 years of my life on diets trying to lose
      weight. Guess I spend the rest of it trying to gain weight. Anemia is the
      most common reason the docs take people off of Rebetron. It is the reason my
      doc took me off. When my RBC hit the cellar, we both said: " Enough,
      already." That count made me inelligable for any trials on the new drugs. I
      finally made it to 4.0, but that still isn't within normal values.
      For all you people who are fighting with your disability companies.......I
      finally won.....without a lawyer. Advise: Go see a psychologist for a
      couple of sessions and explain what this disease is like. Then have him/her
      write a letter. I started seeing mine two weeks before I started with the
      first round of treatment, which was Interferon, alone. She has been seeing
      me off an on now , for three years. The Navy demands that you see, either a
      psychiatrist or a psychologist if you have a terminal illness or are
      undergoing chemo. Speak with your primary care physician. None of them
      wants to be responsible for a suicide. Good luck and good. Anne


      [Non-text portions of this message have been removed]
    • Show all 25 messages in this topic